RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 5, Pages 103–127 (Mi fpm1437)  

The exponential dichotomy on general approximation scheme

V. Pastora, S. Piskarevb

a Universitat de València, Spain
b M. V. Lomonosov Moscow State University

Abstract: This paper is devoted to the numerical analysis of abstract parabolic problems $u'(t)=Au(t)$, $u(0)=u^0$ with hyperbolic generator $A$. We develop a general approach to establish a discrete dichotomy in a very general setting in the case of discrete approximation in space and time. It is a well-known fact that the phase space in the neighborhood of the hyperbolic equilibrium can be split in such a way that the original initial value problem is reduced to initial value problems with exponentially decaying solutions in opposite time directions. We use the theory of compact approximation principle and collectively condensing approximation to show that such a decomposition of the flow persists under rather general approximation schemes. The main assumption of our results are naturally satisfied, in particular, for operators with compact resolvents and condensing semigroups and can be verified for the finite element method as well as finite difference methods.

Full text: PDF file (263 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 193:4, 548–565

UDC: 519.62

Citation: V. Pastor, S. Piskarev, “The exponential dichotomy on general approximation scheme”, Fundam. Prikl. Mat., 17:5 (2012), 103–127; J. Math. Sci., 193:4 (2013), 548–565

Citation in format AMSBIB
\Bibitem{PasPis12}
\by V.~Pastor, S.~Piskarev
\paper The exponential dichotomy on general approximation scheme
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 5
\pages 103--127
\mathnet{http://mi.mathnet.ru/fpm1437}
\transl
\jour J. Math. Sci.
\yr 2013
\vol 193
\issue 4
\pages 548--565
\crossref{https://doi.org/10.1007/s10958-013-1482-7}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899427210}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1437
  • http://mi.mathnet.ru/eng/fpm/v17/i5/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:208
    Full text:71
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020